Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On ranks of twists of elliptic curves and power-free values of binary forms
HTML articles powered by AMS MathViewer

by C. L. Stewart and J. Top PDF
J. Amer. Math. Soc. 8 (1995), 943-973 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 11G05, 11N36
  • Retrieve articles in all journals with MSC: 11G05, 11N36
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 943-973
  • MSC: Primary 11G05; Secondary 11N36
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1290234-5
  • MathSciNet review: 1290234